# SDR UALA2011090704854

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 46,069 hours, 5,488 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TANK TO ENG 1000LBS IMBALANCE NUMBER 3 GREATER THAN 2 TANK.  PERFORMED MANIFOLD PRESS CK WITH ALL PUMPS ON.  FUEL LEAKS INTO TNKS NR 2 AND 3 AT THE RATE OF 500LB TO 600LB EVERY 30 MIN. PRESSURE CKD USING FUEL TANKER.  NO FUEL TRANSFER OBSERVED.    PERFORMED FUEL SYSTEM SCAVENGE CHECK LOW LEVEL AND HIGH LEVEL CHECK.  SYSTEM CHECKED GOOD. WITH 2M & 3M AT 65K EA RAN CENTR TK OJ PUMPS FOR 40 MINS WITH NO MOVEMENT NOTED.  THEN WE TOP OFF 1M AND 4M, ALSO 2R & 3R.  NO MOVEMENT FOR 90 MINS.  THEN WITH 4M TOP OFF, WE OPENED 645BB AND LOOKED AT WALL BETWEEN 3 & 4M WITH NO LEAK NOTED.  REMOVED 645BB FOR ACCESS.  INSTALLED 645BB.  NEEDS LEAK CHECK.  ACP'D HI LEVEL AND LO LEVEL SCAVENGE SYS TEST.
